# SDR AALA2019012539008

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 297H1716
- Condition: Delaminated
- Location: Cockpit
- Part time: 60,187 hours, 22,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT FIXED WINDOW WAS FOUND DELAMINATED.  REPLACED THE WINDOW IAW AMM 56-11-12-400-002-A.
